Beckner type of the logarithmic sobolev and a new type of shannon’s inequalities and an application to the uncertainty principle

Hideo Kubo, Takayoshi Ogawa, Takeshi Suguro

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract

We consider the inequality which has a “dual” relation with Beckner’s logarithmic Sobolev inequality. By using the relative entropy, we identify the sharp constant and the extremal of this inequality. Moreover, we derive the logarithmic uncertainty principle like Beckner’s one.

Original languageEnglish
Pages (from-to)1511-1518
Number of pages8
JournalProceedings of the American Mathematical Society
Volume147
Issue number4
DOIs
Publication statusPublished - 2018

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Beckner type of the logarithmic sobolev and a new type of shannon’s inequalities and an application to the uncertainty principle'. Together they form a unique fingerprint.

Cite this